Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes swelling in hands and legs below the knees?

I had rotator cuff surgery on 01/30/14. Since then I have been so exhausted. Everything seems such an effort. Sometimes I can hardly keep my eyes open. I also have swelling in my hands and legs below the knees. I take furosomide but it doesn t help much. At first it did but not any longer. I also have type II diabetes. My neck is hurting all the time. I am 66 years old and also very overweight which I am working on. I have lost 17 pounds since Christmas. Kind of goes up and down but net loss is 17. Some of this has gotten worse since the surgery. Actually, my shoulder is doing quite well and have been going to physical therapy as scheduled and doing what I am required to do. I quit eating bread about two months ago and the body pain that I had from supposedly fibromyalgia ( spelling) is so much better. I stopped taking cymbalta and nabunetone (spelling?) So some things are better and some are now worse. I was checked out thoroughly for heart problems before surgery and I am fine. They did stress test and echo and all was ok. Can you give me some direction as to what might be going on?
Mon, 28 Nov 2016
Report Abuse
Orthopaedic Surgeon 's  Response
Hi
Please get kidney function tests like GFR and serum creatinine done, also serum sodium,pottassium and proteins levels..cause may be in -between
Try dytor plus20 instead of frusemide.
It will help reduce oedema of legs.
Consult a physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Cymbalta


What causes swelling in hands and legs below the knees?

Hi Please get kidney function tests like GFR and serum creatinine done, also serum sodium,pottassium and proteins levels..cause may be in -between Try dytor plus20 instead of frusemide. It will help reduce oedema of legs. Consult a physician